# SDR UIEA2019040393676

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 38,929 hours, 8,073 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B AILERON O/B T/E CORNER FOUND PANEL SEPARATION.( RH WING I/B AILERON O/B T/E CORNER REPAIRED AS PER 747-400F SRM  57-60-01 REPAIR 1 AND SRM 51-70-06 REV 85  )
